MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9755RSL26A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing, and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
It was reported by the field clinical specialist (fcs), that during a transfemoral transcatheter aortic valve replacement (tavr) procedure with a 26 mm sapien 3 ultra resilia (s3ur) valve, there was difficulty advancing the delivery system through the esheath+.The right access vessels were calcified and were narrowing in the tortuosity bend region; high force pushes were experienced near the iliac.The physician was able to slide the esheath+ backwards, slightly away from the tortuosity, and then advance the valve through the end of the system.During exit of the valve through the esheath, one of the inflow struts was bent backwards.The decision was made to continue with valve implantation and the 26 mm s3ur was deployed with nominal volume.After valve deployment, delivery system was withdrawn through sheath.Upon esheath+ removal, a liner tear was noted.To verify that there were no injuries to the right iliac during the procedure, a contrast runoff shot was taken and confirmed no patient injury.At the end of the procedure, the patient was in stable condition.The perceived root cause reported was that the right access vessel was calcified and narrowed into a tortuous bend region, which contributed to resistance during advancement and the subsequent device damage.

Brand Name
EDWARDS SAPIEN 3 ULTRA RESILIA TRANSCATHETER HEART VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25128587
Report Number2015691-2026-15041
Device Sequence Number10694949
Product Code NPT
UDI-Device Identifier00690103215816
UDI-Public(01)00690103215816(17)281123(11)251124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9755RSL26A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale